Please use this identifier to cite or link to this item:
Title: Correct Orthogonalization of the Basis Set in a Semiempirical SCF-LCAO-MO Calculation
Authors: Moldoveanu, S.
Grigoras, S.
Rusu, Ileana
Medesan, Anca
Issue Date: Mar-1979
Publisher: NISCAIR-CSIR, India
Page(s): 211-217
ISSN: 0975-0975(Online); 0376-4710(Print)
Appears in Collections:IJC-A Vol.17A(03) [March 1979]

Files in This Item:
File Description SizeFormat 
IJCA 17A(3) 211-217.pdf5.02 MBAdobe PDFView/Open

Items in NOPR are protected by copyright, with all rights reserved, unless otherwise indicated.